# SDR FDEA202112062999

- Difficulty date: December 6, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: ABA741111
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT - LEFT HAND FLOOR PANEL #215BF AT STATION 330 FOUND WITH   DELAMINATION. DELAMINATED FLIGHT COMPARTMENT LEFT HAND FLOOR PANEL #215BF AT STATION 330   REMOVED AS PER AMM 53-21-02-4. FLOOR PANEL #215BF FABRICATED AS PER FEDEX   DRAWING SRZ-25-005 REVISION R. FLOOR PANEL INSTALLED AS PER AMM 53-21-02-4. REPAIR   CLASSIFFIED AS MAJOR PER GMM 6-2-100.
